Alert archive / Missouri / Tornado Warnings in 2006
Tornado Warning 98, NWS Springfield, MO
NWS Springfield, MO issued this tornado warning at Sep 22, 2006, 1:42 PM CDT for Maries County, Phelps County, Missouri. It was in force for 50 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 22, 2006, 1:42 PM CDT (18:42 UTC)
- Expired
- Sep 22, 2006, 2:32 PM CDT
- In force
- 50 min
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
Counties Maries County, MO, Phelps County, MO
The radar
The St Louis radar (KLSX), 124 km from the middle of the area, began a volume at 18:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 22, 2:01 PM CDT | TSTM WND DMG | 3 Ne Rolla, MO | TWO LARGE TREES DOWN ONE BLOCKING HIGHWAY E. |
| Sep 22, 2:05 PM CDT | HAIL 0.88 | Vichy, MO | |
| Sep 22, 2:06 PM CDT | HAIL 2.75 | 4 Ne Rolla, MO | |
| Sep 22, 2:12 PM CDT | HAIL 0.88 | Rolla, MO | AT THE ROLLA AIRPORT. |
| Sep 22, 2:20 PM CDT | TORNADO 1 | St. James, MO | *** 2 INJ *** NUMEROUS LARGE TREES AND POWER LINES DOWN. CONSIDERALBE STRUCTURAL DAMAGE TO NUMEROUS BUILDINGS. SEMI TRUCK AND BUS OVERTURNED ON I 44 NEAR ST.JAMES. CONSIDERABLE DAMAGE REPORTED TO STRIP MALL IN TOWN AS WELL AS DAMAGE TO AN ELEMENTARY SCHOOL. 2 |
| Sep 22, 2:20 PM CDT | TORNADO | St. James, MO | *** 2 INJ *** POSSIBLE TORNADO...NUMEROUS LARGE TREES AND POWER LINES DOWN. CONSIDERALBE STRUCTURAL DAMAGE TO SEVERAL BUILDINGS. SEMI TRUCK AND BUS OVERTURNED ON I 44 NEAR ST.JAMES. CONSIDERABLE DAMAGE REPORTED TO STRIP MALL IN TOWN AS WELL AS DAMAGE TO AN ELE |
| Sep 22, 2:20 PM CDT | TORNADO | St. James, MO | POSSIBLE TORNADO...NUMEROUS LARGE TREES AND POWER LINES DOWN. CONSIDERALBE STRUCTURAL DAMAGE TO SEVERAL BUILDINGS. SEMI TRUCK AND BUS OVERTURNED ON I 44 NEAR ST.JAMES. |
| Sep 22, 2:20 PM CDT | TORNADO | St. James, MO | POSSIBLE TORNADO...NUMEROUS LARGE TREES AND POWER LINES DOWN. CONSIDERALBE STRUCTURAL DAMAGE TO SEVERAL BUILDINGS. SEMI TRUCK AND BUS OVERTURNED ON I 44 NEAR ST.JAMES. CONSIDERABLE DAMAGE REPORTED TO STRIP MALL IN TOWN AS WELL AS DAMAGE TO AN ELEMENTARY SCHOOL |
| Sep 22, 2:29 PM CDT | TORNADO | 2 E St. James, MO | ALONG INTERSTATE 44. |
| Sep 22, 2:29 PM CDT | TORNADO | 2 E St. James, MO | UNCOMFIRMED REPORT,LOCATED ALONG INTERSTATE 44. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this tornado warning; the first came 38 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 22, 12:06 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 6.7 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 409 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 642 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 311 m²/s²
- 0-3 km storm-relative helicity
- 363 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 8.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KSGF 221842
TORSGF
MOC125-161-221945-
/O.NEW.KSGF.TO.W.0098.060922T1842Z-060922T1945Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
142 PM CDT FRI SEP 22 2006
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* TORNADO WARNING FOR...
MARIES COUNTY IN CENTRAL MISSOURI
PHELPS COUNTY IN EAST CENTRAL MISSOURI
* UNTIL 245 PM CDT
* AT 141 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 11 MILES WEST OF
JEROME...OR 10 MILES NORTH OF WAYNESVILLE...MOVING NORTHEAST AT 40
MPH.
* THE TORNADO IS WILL BE NEAR...
7 MILES NORTHWEST OF JEROME BY 155 PM CDT
8 MILES NORTHWEST OF DOOLITTLE BY 200 PM CDT
8 MILES NORTHWEST OF I-44 NEAR MILE MARKER 180 BY 205 PM CDT
8 MILES NORTHWEST OF NORTHWYE BY 210 PM CDT
VICHY BY 215 PM CDT
9 MILES NORTHWEST OF I-44 NEAR MILE MARKER 190 BY 220 PM CDT
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY EVENING FOR
SOUTHERN MISSOURI. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 900
PM CDT FRIDAY EVENING FOR SOUTHERN MISSOURI.
LAT...LON 3802 9219 3802 9202 3791 9202 3796 9155
3815 9154 3815 9165 3829 9166
$$
CRAMER3 follow-up statements
000
WWUS53 KSGF 221849
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
149 PM CDT FRI SEP 22 2006
MOC125-161-221945-
/O.CON.KSGF.TO.W.0098.000000T0000Z-060922T1945Z/
PHELPS MO-MARIES MO-
149 PM CDT FRI SEP 22 2006
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 PM CDT FOR
MARIES AND NORTHERN PHELPS COUNTIES...
AT 146 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED 7 MILES NORTHWEST OF
JEROME...OR ABOUT 13 MILES NORTHEAST OF WAYNESVILLE...MOVING EAST AT
50 MPH.
THE TORNADO WILL BE NEAR...
6 MILES NORTH OF I-44 NEAR MILE MARKER 180 AND 7 MILES NORTH OF
DOOLITTLE BY 155 PM CDT
VICHY...7 MILES NORTH OF NORTHWYE AND 8 MILES NORTH OF ROLLA BY 205
PM CDT
7 MILES NORTH OF I-44 NEAR MILE MARKER 190 BY 210 PM CDT
8 MILES NORTH OF ST. JAMES BY 215 PM CDT
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY EVENING FOR
SOUTHERN MISSOURI. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 900
PM CDT FRIDAY EVENING FOR SOUTHERN MISSOURI.
LAT...LON 3802 9219 3802 9202 3791 9202 3796 9155
3815 9154 3815 9165 3829 9166
$$
CRAMER000
WWUS53 KSGF 221921
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
220 PM CDT FRI SEP 22 2006
MOC125-161-221945-
/O.CON.KSGF.TO.W.0098.000000T0000Z-060922T1945Z/
PHELPS MO-MARIES MO-
220 PM CDT FRI SEP 22 2006
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 PM CDT FOR
MARIES AND PHELPS COUNTIES...
AT 217 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR ST. JAMES...OR
ABOUT 10 MILES EAST OF ROLLA...MOVING EAST AT 50 MPH.
A TRAINED SPOTTER OBSERVED A WALL CLOUD ALONG INTERSTATE 44 NEAR MILE
184 AT 213 PM CDT.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY EVENING FOR
SOUTHERN MISSOURI. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 900
PM CDT FRIDAY EVENING FOR SOUTHERN MISSOURI.
LAT...LON 3821 9177 3795 9174 3796 9155 3815 9154
3815 9165
$$
CRAMER000
WWUS53 KSGF 221932
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
232 PM CDT FRI SEP 22 2006
MOC125-161-221942-
/O.CAN.KSGF.TO.W.0098.000000T0000Z-060922T1945Z/
PHELPS MO-MARIES MO-
232 PM CDT FRI SEP 22 2006
...THE TORNADO WARNING FOR MARIES AND PHELPS COUNTIES...
IS CANCELLED...
WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH
PROMPTED THE WARNING HAVE EITHER WEAKENED OR MOVED OUT OF THE AREA...
AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE
THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY EVENING FOR
SOUTHERN MISSOURI. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 900
PM CDT FRIDAY EVENING FOR SOUTHERN MISSOURI.
LAT...LON 3821 9177 3795 9174 3796 9155 3815 9154
3815 9165
$$
CRAMERWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Sep 22, 11:14 AM CDT, 2 hours 28 minutes earlier.
Area forecast discussion, Sep 22, 11:14 AM CDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 1114 AM CDT FRI SEP 22 2006 ...MESOSCALE CONVECTIVE DISCUSSION... A FEW UPDRAFTS HAVE ALREADY BEEN TRIGGERED THIS MORNING IN RESPONSE TO RAPID MOISTURE TRANSPORT BACK INTO SOUTHERN MISSOURI. RADAR SUGGESTS THAT MOST OF THESE UPDRAFTS ARE BEING CAPPED OFF BY A MID LEVEL SUBSIDENCE INVERSION NOTED FROM THE KSGF 12Z RAOB AT AROUND 15-18 KFT. WITH INCREASE HEATING AND DEEPENING MOISTURE...THIS CAP (SUBSIDENCE INVERSION) WILL PROBABLY BREAK WITHIN THE NEXT HOUR OR SO. THE ENVIRONMENT IS RIPE FOR TORNADOES...LARGE AND DESTRUCTIVE TORNADOES CAN NOT BE RULED OUT. EFFECTIVE DEEP LAYER SHEAR ACROSS THE REGION IS IMPRESSIVE WITH 60-70 KNOTS...0-1KM HELICITIES RANGING FROM 150-300M2/S2. A MODIFIED 12Z KSGF RAOB SUGGESTS THAT 1500-2000 J/KG OF ML CAPE EXISTS ACROSS A BROAD AREA OF SW MO...AND WILL ONLY INCREASE WITH TIME IN THE SHORT TERM...THE AREA OF MOST CONCERN IS ALONG AND SOUTHEAST OF A LINE FROM GROVE OKLAHOMA TO LAKE OF THE OZARKS. CRAMER LONG TERM (SATURDAY NIGHT - THURSDAY)... THIS PERIOD APPEARS TO BE QUIET IN THE WAKE OF OUR ONGOING STORM SYSTEM. COLD FRONT WILL SPREAD THROUGH A CANADIAN AIRMASS THAT WILL SCOUR MOISTURE FROM THE DEEP SOUTH AND INTO THE GULF. THIS WILL LIMIT ANY POTENTIAL FOR ACTIVE WEATHER THROUGH TUESDAY NIGHT. THERE MAY BE A COUPLE OF WEAK DISTURBANCES MIGRATING THROUGH THE NORTHWEST FLOW DURING THESE PERIODS...BUT WEAK LIFT AND LOW MOISTURE MAY ONLY YIELD CLOUD COVER. THE GFS SUGGESTS THAT A STRONGER WAVE COULD IMPACT THE REGION BY WEDNESDAY. MOISTURE WILL STILL BE LACKING HOWEVER BETTER LIFT WITH THIS SYSTEM JUSTIFIES SOME CHANCE POPS FROM WEDNESDAY THROUGH THURSDAY. FOLLOWED THE MEX POPS NUMBERS WITH THESE PERIODS. FALL LIKE TEMPERATURES WILL BE OBSERVED THROUGH THE UPCOMING WORK WEEK WITH HIGHS IN THE 70S AND 80S...AND LOWS RANGING FROM THE 40S TO THE MID 50S. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. WFO SGF
Hazardous weather outlook, Sep 22, 1:00 PM CDT, 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 100 PM CDT FRI SEP 22 2006 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-231100- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 100 PM CDT FRI SEP 22 2006 ...PARTICULARLY DANGEROUS SITUATION THIS AFTERNOON... ...TORNADIC STORMS POSSIBLE THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED: SEVERE THUNDERSTORMS CAPABLE OF PRODUCING POTENTIALLY LONG TRACK TORNADOES...DAMAGING WINDS IN EXCESS OF 80 MPH...AND HAIL IN EXCESS OF GOLF BALL SIZE. AREAS AFFECTED AND TIMING: ALL OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS THROUGH TONIGHT. THE HIGHEST RISK AREA WILL BE EAST OF HIGHWAY 65 THROUGH 9 PM. DISCUSSION: STRONG TO SEVERE THUNDERSTORMS WERE DEVELOPING ACROSS SOUTHWEST MISSOURI AND NORTHWEST ARKANSAS EARLY THIS AFTERNOON...AND MOVING QUICKLY TO THE NORTHEAST AT 40 TO 50 MPH. EAST OF HIGHWAY 65...ATMOSPHERIC CONDITIONS WILL BE MOST FAVORABLE FOR TORNADOES THIS AFTERNOON AND EVENING...ALONG AND EAST OF AN OSAGE BEACH TO NEOSHO LINE. LARGE HAIL TO THE SIZE OF BASEBALLS AND DAMAGING WINDS IN EXCESS OF 80 MPH WILL ALSO ACCOMPANY THESE STORMS. THUNDERSTORMS MAY REDEVELOP OVER MUCH OF THE OUTLOOK AREA AFTER MIDNIGHT. THE GREATEST HAZARDS WITH THESE STORMS WILL BE QUARTER SIZE HAIL AND WINDS IN EXCESS OF 60 MPH. AT THIS TIME...THE TORNADO THREAT APPEARS MINIMAL AFTER MIDNIGHT. HEAVY RAINFALL LEADING TO LOCALIZED FLOODING WILL BE POSSIBLE ACROSS ALL OF THE OUTLOOK AREA THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SEVERE THUNDERSTORMS WILL BE POSSIBLE ONCE AGAIN ON SATURDAY AFTERNOON AND EVENING. PERSONS EAST OF HIGHWAY 65 CAN EXPECT HAIL UP TO THE SIZE OF GOLF BALLS AND DAMAGING WINDS IN EXCESS OF 60 MPH. A TORNADO OR TWO CANNOT BE RULED OUT. HEAVY RAINFALL LEADING TO LOCALIZED FLOODING WILL ALSO BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THROUGH MID EVENING ALONG AND EAST OF A LINE FROM NEOSHO TO OSAGE BEACH. SPOTTERS AND EMERGENCY MANAGERS ACROSS SOUTHEAST KANSAS AND SOUTHWEST MISSOURI SHOULD MONITOR THE DEVELOPMENT OF THIS SIGNIFICANT SEVERE WEATHER EVENT CLOSELY. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) TERRY
In the hours before
Local storm report, Sep 22, 1:04 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
104 PM CDT FRI SEP 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM HAIL 2 N ELDRIDGE 37.86N 92.75W
09/22/2006 E1.25 INCH LACLEDE MO FIRE DEPT/RESCUE
&&
HATCHLocal storm report, Sep 22, 1:18 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
118 PM CDT FRI SEP 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0108 PM HAIL DECATURVILLE 37.91N 92.70W
09/22/2006 E0.75 INCH CAMDEN MO LAW ENFORCEMENT
&&
HATCHLocal storm report, Sep 22, 1:25 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
125 PM CDT FRI SEP 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0124 PM HAIL MONTREAL 37.97N 92.59W
09/22/2006 E0.75 INCH CAMDEN MO POST OFFICE
&&
HATCHLocal storm report, Sep 22, 1:29 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
129 PM CDT FRI SEP 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0123 PM TSTM WND GST 2 N WET GLAIZE 37.95N 92.53W
09/22/2006 E60 MPH CAMDEN MO LAW ENFORCEMENT
WINDS ESTIMATED AT GREATER THAN 60 MPH ALONG WITH DIME
SIZE HAIL.
&&
HATCHLocal storm report, Sep 22, 1:31 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
131 PM CDT FRI SEP 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM HAIL HOUSTON 37.33N 91.96W
09/22/2006 E1.00 INCH TEXAS MO AMATEUR RADIO
&&
HATCHThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 22, 12:34 PM CDT | Tornado Warning | SGF | Dallas | 41 min |
| Sep 22, 12:46 PM CDT | Tornado Warning | SGF | Laclede | 49 min |
| Sep 22, 12:56 PM CDT | Tornado Warning | SGF | Camden | 41 min |
| Sep 22, 1:06 PM CDT | Severe Thunderstorm Warning | SGF | Texas | 69 min |
| Sep 22, 1:20 PM CDT | Tornado Warning | SGF | Pulaski | 35 min |
| Sep 22, 1:33 PM CDT | Tornado Warning | SGF | Shannon, Texas | 50 min |
| Sep 22, 1:38 PM CDT | Severe Thunderstorm Warning | SGF | Dent | 67 min |
| Sep 22, 1:51 PM CDT | Tornado Warning | SGF | Dent | 54 min |
| Sep 22, 3:48 PM CDT | Severe Thunderstorm Warning | SGF | Dent | 57 min |
| Sep 22, 4:02 PM CDT | Tornado Warning | SGF | Dent | 34 min |
| Sep 22, 4:12 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Taney | 63 min |
| Sep 22, 4:35 PM CDT | Severe Thunderstorm Warning | SGF | Wright | 37 min |
| Sep 22, 4:58 PM CDT | Tornado Warning | SGF | Douglas, Ozark | 30 min |
| Sep 22, 5:14 PM CDT | Severe Thunderstorm Warning | SGF | Howell | 61 min |
| Sep 22, 5:21 PM CDT | Tornado Warning | SGF | Howell | 37 min |
| Sep 22, 5:51 PM CDT | Severe Thunderstorm Warning | SGF | Phelps | 39 min |
| Sep 22, 5:52 PM CDT | Tornado Warning | SGF | Shannon | 23 min |
| Sep 22, 6:35 PM CDT | Tornado Warning | SGF | Oregon | 25 min |
Nearby
Tornado Warnings in Missouri, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.